# SDR QXEA2025042800164

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N664QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000963
- Aircraft time: 2,631 hours, 2,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L-2 ARMING LEVER WON'T GO FLUSH WITH HANDLE. REMOVED FROM SERVICE. REMOVED AFT PASSENGER DOOR LINING (UPPER) REF. AMM TASK 25-23-05-000-801-A, PAE 1-5, 6K-.  FOUND ADJUSTABLE TOGGLE LINK FOR "ARMED" FLAG OUT OF ADJUSTMENT CAUSING HANDLE TO NOT BE FLUSH.  BEGAN ADJUSTMENT OF "ARMED" SLIDE INDICATOR REF. AMM 52-12-00-820-801-A. PAR 9V (1-3B).  COMPLETED ADJUSTMENT OF SLIDE INDICATOR.  REF. AMM 52-12-00-820-801-A. STEPS 3D-W2C.  INSTALLED AFT PASSENGER DOOR LINING (UPPER).  REF.AMM 25-23-05-400-801-A.  OPS CHECK GOOD.  "ARMED" FLAG DISPLAYS CORRECTLY.  CLEARS DEFECT.  PLACARDS REMOVED.  INSTALLED BUSTLE ON L2 DOOR.  REF.AMM 25-23-05-400-801-A STEPS P1-2. RETURNED TO SERVICE. NO PARTS REPLACED.
